Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales

Bacem Ben Nasser, Michael Defoort, Mohamed Djemai, Taous Meriem Laleg-Kirati

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this work, we investigate some Razumikhin-type criteria for the uniform global practical asymptotic stability on arbitrary time domains, for time-varying dynamic equations. Using Lyapunov-type functions on time scales, we develop appropriate inequalities ensuring that trajectories decay to the neighborhood of the trivial solution asymptotically. Some numerical examples are discussed to illustrate our results.

Original languageEnglish (US)
Pages (from-to)121-126
Number of pages6
Journal6th IFAC Conference on Analysis and Design of Hybrid Systems ADHS 2018: Oxford, United Kingdom, 11—13 July 2018
Issue number16
StatePublished - Jan 1 2018

Bibliographical note

Funding Information:
Research reported in this publication has been supported by the King Abdullah University of Science and Technology (KAUST). Also, this work has been supported by the European Community, the Regional Delegation for Research and Technology, the Haut de France Region and the National Center for Scientific Research under the projects ELSAT VUMOPE and the UVHC ∆I-CFNes.

Publisher Copyright:
© 2018


  • Dynamic equations on time scales
  • Lyapunov-Razumikhin techniques
  • Non-uniform time domains
  • Practical stability

ASJC Scopus subject areas

  • Control and Systems Engineering


Dive into the research topics of 'Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales'. Together they form a unique fingerprint.

Cite this